Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913993
Exact upper bounds for the number of the polynomials with given discriminants
Bernik V, Budarina N, Götze F (2017)
LITHUANIAN MATHEMATICAL JOURNAL 57(3): 283-293.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907422
DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS
Götze F, Kaliada D, Zaporozhets D (2017)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 145(1): 61-71.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904683
Integral polynomials with small discriminants and resultants
Beresnevich V, Bernik V, Götze F (2016)
ADVANCES IN MATHEMATICS 298: 393-412.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2731385
Distribution of real algebraic numbers of arbitrary degree in short intervals
Bernik VI, Götze F (2015)
Izvestiya Mathematics 79(1): 18-39.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2695064
On algebraic points in the plane near smooth curves
Bernik V, Götze F, Kukso O (2014)
Lithuanian Mathematical Journal 54(3): 231-251.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1930158
The distribution of close conjugate algebraic numbers
Beresnevich V, Bernik V, Götze F (2010)
COMPOSITIO MATHEMATICA 146(5): 1165-1179.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="algebraic numbers"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung